# SDR A6WA200440174

- Difficulty date: October 28, 2004
- Submitted: November 22, 2004
- Operation: Air carrier
- Aircraft: N404AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7294
- Aircraft time: 13,972 hours, 11,079 cycles
- Engine: Ge CF343B1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280, LBL9 OB ANGLE PN 601R31113-57 IS CRACKED IN RADIUS AT WL 73.  REMOVED AND REPLACED ANGLE WITH PRE-FABBED ANGLE IAW REO 601R-53-11-171 REV A AND BRAS EO 601R-53-5547.
